# SDR FDEA201905030996

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0157503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) ACTUATOR OUTBOARD HOLE BORE CORROSION CORROSION AT LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) ACTUATOR OUTBOARD HOLE BORE (HOLE NR 4)REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-07 AND EA #: 1-5750-T0346606 P1 STEP 1F(1) AND STEP 1F(3). TITLE : WINGS- FLIGHT SURFACES- LT WING- INBD FLAP -OUTBD FWD HINGE(WING SIDE) REPAIR-PSE 57.55.01.1- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO EA #: 1-5750-T0346606 P1 AND SNRM NR N00609 FOR WORK DETAILS.
